Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Admissible measures in one dimension


Authors: Jana Björn, Stephen Buckley and Stephen Keith
Journal: Proc. Amer. Math. Soc. 134 (2006), 703-705
MSC (2000): Primary 26D10; Secondary 46E35
DOI: https://doi.org/10.1090/S0002-9939-05-07925-6
Published electronically: September 28, 2005
MathSciNet review: 2180887
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we show that $ p\mspace{1mu}$-admissible measures in one dimension (i.e. doubling measures admitting a $ p\mspace{1mu}$-Poincaré inequality) are precisely the Muckenhoupt $ A_p$-weights.


References [Enhancements On Off] (What's this?)

  • 1. Chua, S. K. and Wheeden, R. L., Sharp conditions for weighted 1-dimensional Poincaré inequalities, Indiana Univ. Math. J. 49 (2000), 143-175 MR 1777034 (2001h:26021)
  • 2. Fabes, E. B., Kenig, C. E. and Serapioni, R. P., The local regularity of solutions of degenerate elliptic equations, Comm. Partial Differential Equations 7 (1982), 77-116 MR 0643158 (84i:35070)
  • 3. Haj\lasz, P. and Koskela, P., Sobolev meets Poincaré, C. R. Acad. Sci. Paris Sér. I Math. 320 (1995), 1211-1215 MR 1336257 (96f:46062)
  • 4. Heinonen, J., Kilpeläinen, T. and Martio, O., Nonlinear Potential Theory of Degenerate Elliptic Equations, Oxford Univ. Press, Oxford, 1993 MR 1207810 (94e:31003)
  • 5. Heinonen, J. and Koskela, P., Weighted Sobolev and Poincaré inequalities and quasiregular mappings of polynomial type, Math. Scand. 77 (1995), 251-271 MR 1379269 (97e:30039)
  • 6. Keith, S. and Zhong, X., The Poincaré inequality is an open ended condition, Preprint, Jyväskylä 2003
  • 7. Stein, E. M., Harmonic Analysis: Real-variable Methods, Orthogonality, and Oscillatory Integrals, Princeton Mathematical Series 46, Princeton Univ. Press, Princeton, N. J., 1993 MR 1232192 (95c:42002)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 26D10, 46E35

Retrieve articles in all journals with MSC (2000): 26D10, 46E35


Additional Information

Jana Björn
Affiliation: Department of Mathematics, Linköping University, SE-581 83 Linköping, Sweden
Email: jabjo@mai.liu.se

Stephen Buckley
Affiliation: Department of Mathematics, National University of Ireland, Maynooth, County Kildare, Ireland
Email: sbuckley@maths.may.ie

Stephen Keith
Affiliation: Centre for Mathematics and its Application, Australian National University, Canberra, ACT 0200, Australia
Email: keith@maths.anu.edu.au

DOI: https://doi.org/10.1090/S0002-9939-05-07925-6
Keywords: Admissible measure, Muckenhoupt $A_p$-weight, doubling measure, Poincar\'e inequality
Received by editor(s): July 6, 2004
Published electronically: September 28, 2005
Additional Notes: The first author was supported by the Swedish Research Council and Gustaf Sigurd Magnuson’s fund of the Royal Swedish Academy of Sciences, and completed this research while at Lund University.
The second author was partially supported by Enterprise Ireland.
The third author was supported by the Australian Research Council.
Communicated by: Andreas Seeger
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society